MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550526
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinial der states ae received for intraoperative complication of femoral bone fracture.Event does not meet the definition of serious.Event has a remote possibility of being related to device and is probably related to procedure.Treatment includes orif with wire fixation.Doe: (b)(6) 2017.There is a surgical delay.Right hip.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7192877
Report Number1818910-2018-51232
Device Sequence Number16518288
Product Code LPH
UDI-Device Identifier10603295175315
UDI-Public10603295175315
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550526
Device Lot Number8320496
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date02/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight91